# SDR 96ZZZX2141

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21183
- Make and model: Piper PA-32-300
- Aircraft serial: 327840184
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 455358
- Condition: Broken
- Location: Throttle
- Part time: 1,981 hours
- Component: PS501461313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN THROTTLE CABLE.  THE THROTTLE CABLE BROKE WHILE IN THE SHOP BEING CHECKED FOR STIFFNESS IN MOVEMENT.
